Solpadeine Soluble Tablets x 24

Solpadeine Soluble Tablets x 24


Solpadeine Soluble Tablets


Solpadeine Soluble Tablets provide a fast acting, triple action for moderate pain relief that cannot be relieved by other painkillers such as Ibuprofen or paracetamol alone. Suitable for use by adults and children aged 12 and over, Solpadeine Soluble Tablets alleviates the pain and discomfort associated with migraine, headache, menstrual and dental pain, backache, rheumatic pain and sciatica. With each tablet featuring a powerful blend of three active ingredients including paracetamol, codeine and caffeine. Codeine and paracetamol offer an analgesic effect, with codeine an opioid painkiller complementing the paracetamol as the caffeine amplifies the pain killing effect of all ingredients. 


  • Solpadeine Soluble Tablets offers short-term relief of moderate pain that cannot be relieved by traditional painkillers such as ibuprofen and paracetamol.
  • Solpadeine Soluble Tablets alleviates the pain of migraine, headache, menstrual and dental pain, backache, rheumatic pain and sciatica.
  • Features paracetamol, codeine and caffeine, delivering a powerful analgesic effect as the caffeine amplifies the pain relieving effect.


Directions for use:

  • Adults and children aged 12 years and over: Take 2 tablets dissolved in water every 4 hours as needed.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not take more than recommended dose.


Warnings:

  • Not suitable for children aged under 12 years.
  • This medicine should not be taken for more than 3 days.
  • Avoid too much caffeine in drinks as a high caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
  • If the pain does not improve after 3 days talk to your doctor for advice.
  • Do not take if you are breastfeeding.


Ingredients:

  • Each soluble tablet contains Paracetamol 500 mg, Codeine Phosphate, Hemihydrate 8 mg and Caffeine 30 mg.


Active Ingredient
Interactions & Regulations
Poisonous Yes
Pack Size

Write a review

Note: HTML is not translated!
    Bad           Good




Free Shipping

Order before 5pm for next day delivery

Free Shipping over €45

  • Brand: Solpadeine
  • Product Code: 7A566952-C916-49EE-BB1C-F6469B20DB09
  • Availability: In Stock
  • €8.50
  • 4 people bought this yesterday
    1 people currently viewing now
newsletter

Tags: Pain Relief, Headaches, Dental & Oral Pain, Arthritis, Cold & Flu, Menstrual Pain, Muscular Pain, Period Pain, Toothache, Migraine, Women, Sports, Fever, Aspirin, Teething, Dentures, Mother & Baby, Nasal Congestion, Sinusitis, Cold & Flu, Paracetamol